# SDR DALA2018062304166

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 64,078 hours, 50,018 cycles
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Obstructed
- Location: Throttle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THROTTLE IS JAMMED AND STUCK AT IDLE POSITION.  T/S REF AMM 76-11 THROTTLE OPERATION NML AFTER CARGO COMP 3 BAGS  REMOVED FROM CEILING AREA INSP LINKAGE NO DISCREPANCIES NOTED NO 30 DAY HISTORY.
